# SDR AALA202201184905

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A300*
- Aircraft serial: 3629
- Aircraft time: 43,358 hours, 16,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ARMING LEVER LOOSE. SECURED ARMING LEVER AS REQUIRED.
